All medications have the potential to cause side effects, but only about 5 to 10% of adverse reactions to drugs are allergic. The most common medications to produce allergic reactions include: antibiotics (such as penicillin), non-steroidal anti-inflammatory medications (such as aspirin and ibuprofen), anticonvulsants, monoclonal antibody therapy and chemotherapy. It can be a challenge to identify the cause of a drug rash in patients on multiple chronic medications. Obtaining a detailed history and timeline is essential in piecing together the story to establish the true cause of symptoms. As an example, penicillin allergy is incorrectly diagnosed in many patients. Studies have shown that more than 90% of patients who believed to be allergic to penicillin tested negative for penicillin allergy. Such false belief that one is allergic to penicillin limits antibiotic choices. The alternatives may cause resistance, side effects, be more expensive or less effective. Testing to penicillin becomes important to determine an accurate diagnosis for future medical care. Allergists are also trained in desensitizing patients to medication (such as aspirin causing hives but needed for cardiovascular disease prevention) and administering medications or vaccines in graded doses in the safe environment of their office.